# SDR ASAA2022110840697

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,019 hours, 17,444 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, "PWS" FLAG ILLUMINATED ON ND'S THEN CLEARED AFTER APPROXIMATELY 3 MINS. GROUNDED - YES. INITIAL EVALUATION, NO MSG ON ND AT POWER UP AFTER ALIGN AND WXR SELECTED. PERFORMED WXR BITE IAW B737-800 FIM 34-43 TASK 801, NO FAULTS FOUND. PERFORMED EGPWS BITE IAW FIM 34-46 TASK 801, NO FAULTS CURRENT OR IN HISTORY. REF FIM 34-43 TASK 815, F(1)E. "NO FURTHER ACTION REQUIRED." 2ND DEFECT IN 10 DAYS. AT THIS TIME, R/R OF DRIVE UNIT NOT REQUIRED. AS PRECAUTIONARY, LIGHTLY CLEANED/DUSTED WITH CANNED AIR AROUND BLOWER UNIT ASSY. BLOWER UNIT TEST SW, CHECKS GOOD. NO DEFECTS NOTED. IF PROBLEM PERSISTS, R/R OF DRIVE UNIT MAY BE REQUIRED PER THE FIM.
